MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; TIBIAL POLY SPACER, 20MM

ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; TIBIAL POLY SPACER, 20MM
Catalog Number 25001220E
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient implanted with an onkos eleos distal femur replacement, experienced dislocation of the eleos poly spacer and eleos tibial hinge component.The patient underwent a revision procedure on (b)(6) 2025.This event will be reportable as a serious injury due to the revision procedure.This report captures the eleos poly spacer.
 
Additional Manufacturer Narrative
The root cause of this complaint was not determined.Based on the review of device history records, the investigation concluded that the root cause of the reported dislocation was not likely related to the design or manufacture of the devices.The onkos surgical eleos limb salvage system ifu and surgical technique documentation identifies elements such as patient contraindications, patient selection factors, surgical procedures/techniques and other precautions/conditions that may contribute to adverse effects.

Brand Name
ELEOS LIMB SALVAGE SYSTEM
Common Device Name
TIBIAL POLY SPACER, 20MM
Manufacturer (Section D)
ONKOS SURGICAL
77 e halsey rd
parsippany NJ 07054
Manufacturer Contact
upasana basnet
77 e halsey rd
parsippany, NJ 07054
MDR Report Key22391262
Report Number3013450937-2025-00140
Device Sequence Number9401190
Product Code KRO
UDI-Device IdentifierB27825001220E0
UDI-PublicB27825001220E0
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number25001220E
Device Lot Number1919171
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Initial Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale